# SDR TWRA9630

- Difficulty date: May 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N620FF
- Make and model: Boeing 747 212B
- Aircraft serial: 21162
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar Lifter
- Part number: 65B096337
- Condition: Broken
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-2 MED AFT END OF GIRT BAR SLIDE WOULD NOT FULLY ENGAGE IN FLOOR FITTING AND FELL OUT OF LIFTER.  FOUND AFT GIRT BAR LIFTER BROKEN.  REPLACED LIFTER PER MM 52-11-07.  OPS CHECK OK 52-11-00.  (M)
